question-icon

What are the side effects of Amlodipine?

default
Posted on Wed, 8 Jun 2016
Question: last October I had a CABG (triple). Afterwards, all of my medications were adjusted, with a cardiologist, Endocrinologist (for T2 diabetes) and family doctor Amlodipine was 'dropped' from the list, and I no longer take it. Was this logical, or an oversight??? (I am 66, m).
doctor
Answered by Dr. Ilir Sharka (15 minutes later)
Brief Answer:
I would explain as follows:

Detailed Answer:
Hello!

Welcome and thank you for asking on HCM!

I carefully passed through your question and would explain that it can be stopped for several reasons:

- possible adverse effects like leg swelling, headache, etc.
- possible heart failure
- normal blood pressure and heart rate and its intake could lead to further decrease in blood pressure
- possible interactions with the other drugs you are taking, etc.

So you see that there are different reasons to stop taking amlodipine in this clinical situation.

I would like to have some more information on your actual therapy.

What are your actual blood pressure and heart rate values?

I would also like to review your performed test for another professional opinion.

Kind regards,

Dr. Iliri




Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ilir Sharka

Cardiologist

Practicing since :2001

Answered : 8957 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the side effects of Amlodipine?

Brief Answer: I would explain as follows: Detailed Answer: Hello! Welcome and thank you for asking on HCM! I carefully passed through your question and would explain that it can be stopped for several reasons: - possible adverse effects like leg swelling, headache, etc. - possible heart failure - normal blood pressure and heart rate and its intake could lead to further decrease in blood pressure - possible interactions with the other drugs you are taking, etc. So you see that there are different reasons to stop taking amlodipine in this clinical situation. I would like to have some more information on your actual therapy. What are your actual blood pressure and heart rate values? I would also like to review your performed test for another professional opinion. Kind regards, Dr. Iliri